Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Bordism of diffeomorphisms
HTML articles powered by AMS MathViewer

by M. Kreck PDF
Bull. Amer. Math. Soc. 82 (1976), 759-761
  • William Browder, Surgery and the theory of differentiable transformation groups, Proc. Conf. on Transformation Groups (New Orleans, La., 1967) Springer, New York, 1968, pp. 1–46. MR 0261629
  • W. Browder and J. Levine, Fibering manifolds over a circle, Comment. Math. Helv. 40 (1966), 153–160. MR 195104, DOI 10.1007/BF02564368
  • Michel A. Kervaire, Knot cobordism in codimension two, Manifolds–Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971, pp. 83–105. MR 0283786
  • M. Kreck, Cobordism of odd-dimensional diffeomorphisms, Topology 15 (1976), no. 4, 353–361. MR 423382, DOI 10.1016/0040-9383(76)90029-X
  • Santiago López de Medrano, Cobordism of diffeomorphisms of $(k-1)$-connected $2k$-manifolds, Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, Mass., 1971) Lecture Notes in Math., Vol. 298, Springer, Berlin, 1972, pp. 217–227. MR 0365595
  • 6. W. D. Neumann, Signature related invariants of manifolds ( in preparation). 7. H. E. Winkelnkemper, On equators of manifolds and the actions of θ, Thesis, Princeton Univ., 1970.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D90
  • Retrieve articles in all journals with MSC (1970): 57D90
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 759-761
  • MSC (1970): Primary 57D90
  • DOI:
  • MathSciNet review: 0407864